# SDR REXA2018061300488

- Difficulty date: June 13, 2018
- Submitted: June 14, 2018
- Operation: Air carrier
- Aircraft: N801AY
- Make and model: Cndair CL6002B19
- Aircraft serial: 8001
- Aircraft time: 26,996 hours, 24,786 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Pbe
- Part number: MR10042N
- Condition: Unserviceable
- Location: Cabin
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION NOTED WARDROBE PBE PACKAGE HAS LOST VACUUM SEAL. REMOVED & REPLACED WARDROBE PBE IAW AMM CH 35-30-00. P/N OFF/ON: MR-10042N. NO S/N OFF/ON.
